# SDR CHQA200600029

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 14,568 hours, 12,442 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16121
- Condition: Inoperative
- Location: Fuselage
- Part time: 12,620 hours, 9,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH AIRCRAFT POWERED DOWN, FOUND AFT EMERGENCY LIGHTS STAYING ON.  REMOVED AND REPLACED EMERGENCY BATTERY IAW EMB 145 MM 33-50-04.  OPS CHECK GOOD.
